# SDR USAA050525

- Difficulty date: April 5, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6558280
- Condition: Corroded
- Location: Fuselage
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME BOTTOM SHEAR TIE CORRODED, 2 INCHES LONG BY .80 INCH WIDE BY .032 INCH DEEP, BS 360 WL 148.5 RBL 4.  REPLACED SHEAR TIE PER SRM 51-40-02.  (M)
